×

zbMATH — the first resource for mathematics

Théorie de la correspondance, entre deux variétés non-holonomes linéaires de l’espace projectif ordinaire. (French) Zbl 0133.14705
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Cech Eduard: Sur la correspondance générale de deux surfaces. Bulletin international, Classe des sciences mathématiques, naturelles et de médecine, Académie Tchèque des Sciences, Prague 1922.
[2] Bompiani Enrico: Propriété generali délia rappresentazione puntuale fra due superficie. Annali di Matematica pura ed applicata, ser. 4,1, 259, 1923.
[3] Mihàilescu, Tiberiu: Geometrie diferentialâ proiectivà. Acad. R. P. R. 1958.
[4] Mihàilescu, Tiberiu: Sur les variétés non-holonomes paraboliques. Bull. Math, de la Soc. Roumaine des Sciences, T. 45 (1-2), 1943, 139-155.
[5] Mihàilescu, Tiberiu: Varietâti neolonome parabolice eu asimptotice curbilinii. Bul. Univ. ,,V. Babes” si ,,Bolyai”. Séria: St. Naturii, vol. I, Nr. 1-2, 1957, 23-29.
[6] Mihàilescu Tiberiu: Systèmes triples de variétés non-holonomes linéaires de l’espace projectif ordinaire. Annali di Matematica pura ed applicata (IV), vol. LIII, 231-300. · Zbl 0098.13804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.